How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

For the past 4 days, I have had problems with fatigue, some

This answer was rated:

For the past 4 days, I have had problems with fatigue, some nausea, and some diarrhea. Then the past 2 days, I have still been very fatigued and my stools have been very yellow. Any idea what could be some of the possible causes?

mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

mysticdoc :

Hi there,


I am Mysticdoc, experienced Internal Medicine Specialist.


I am here to help you with your concerns.

mysticdoc :

Viral infection is the most likely cause.

mysticdoc :

Flu or any other virus can cause these symptoms.

mysticdoc :

Another possibility can be the gallbladder problem or pancreatitis.

mysticdoc :

However, the symptoms usually worsen and appetite is gone.

mysticdoc :

Nausea and vomiting worsen with meals.

mysticdoc :

Viral infection improves over a week.

mysticdoc :

In other cases, the symptoms do not usually improve.

mysticdoc :

You should still see your doctor for a clinical evaluation if symptoms do not improve or worsen in next 2 days.

mysticdoc :

Best wishes,


Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!


Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

mysticdoc : The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
mysticdoc : Hi there,
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
mysticdoc : Viral infection is the most likely cause.
mysticdoc : Flu or any other virus can cause these symptoms.
mysticdoc : Another possibility can be the gallbladder problem or pancreatitis.
mysticdoc : However, the symptoms usually worsen and appetite is gone.
mysticdoc : Nausea and vomiting worsen with meals.
mysticdoc : Viral infection improves over a week.
mysticdoc : In other cases, the symptoms do not usually improve.
mysticdoc : You should still see your doctor for a clinical evaluation if symptoms do not improve or worsen in next 2 days.
mysticdoc : Best wishes,
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/
Customer: replied 3 years ago.
I have also had some bloating feeling the past few days and very little appetite. I have a only eaten soup and crackers for the past 4 days, with the exception of trying to eat a sandwich, but only could eat about half a sandwich.
Viral infection can also cause this.
Gallbladder or panreatitis can causr this.
Liver problem like hepatiris is anorher possibility.
You should see your doctor.
Customer: replied 3 years ago.
Is taking too much acetaminophen a possible cause? I have been taking a pain medication for chronic arthritis and also some Tylenol for a couple of years.
Yes acetaminophen can be a factor.
Viral infection is also possible.
Dr Basu and 4 other Health Specialists are ready to help you
Customer: replied 3 years ago.
In addition to the other symptoms that I have, I have also had constant pain in my rear left flank area for the past couple of days. Does this narrow down the potential cause of my issues. I am going to the doctor tomorrow. Thanks
Left flank area pain can be related to the acute diverticulitis or even kidney stones. Either of these conditions can cause nausea, vomiting.
However, diarrhea will be associated with diverticulitis not kidney stones.
Hence, viral infection is still the likely cause which can result in acute diverticulitis.

Best wishes,
Customer: replied 3 years ago.
I've had diverticulitis a few times before, but none in the last 4 - 5 years ago. However, I have never had the symptom of pale or yellow colored stools.. Is gallbladder or pancreatic issues possible with these symptoms?
Since the pain is located in lower left flank, gallbladder or pancreatic problem is unlikely ( pain will be in upper abdomen usually right side).
Given you history of diverticulitis, this is the likely diagnosis unless proven otherwise.
Dr Basu and 4 other Health Specialists are ready to help you